# SDR DALA2024052805574

- Difficulty date: May 24, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 84,846 hours, 22,556 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 324 Rbl 40
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6806 CORROSION ON FLOOR BEAM RBL 40 STA 324.0AT PAX CABIN. CORRECTIVE ACTION: SUMMARY, OF NRC 00545, FLOOR BEAM RBL 40 STA 324.0AT PAX CABIN WAS REPAIRED PER B757-200 S.R.M. 53-10-08. (0358357)
